Annals of Pure and Applied Logic 135 (1-3):113-134 (2005)

Abstract
Let M be a polynomially bounded, o-minimal structure with archimedean prime model, for example if M is a real closed field. Let C be a convex and unbounded subset of M. We determine the first order theory of the structure M expanded by the set C. We do this also over any given set of parameters from M, which yields a description of all subsets of Mn, definable in the expanded structure
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2004.12.003
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,217
Through your library

References found in this work BETA

T-Convexity and Tame Extensions II.Lou Van Den Dries - 1997 - Journal of Symbolic Logic 62 (1):14-34.
T-Convexity and Tame Extensions.Dries Lou Van Den & H. Lewenberg Adam - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Paires de Structures o-Minimales.Yerzhan Baisalov & Bruno Poizat - 1998 - Journal of Symbolic Logic 63 (2):570-578.
T-Convexity and Tame Extensions II.Lou Van Den Dries - 1997 - Journal of Symbolic Logic 62 (1):14 - 34.

View all 9 references / Add more references

Citations of this work BETA

Heirs of Box Types in Polynomially Bounded Structures.Marcus Tressl - 2009 - Journal of Symbolic Logic 74 (4):1225 - 1263.

Add more citations

Similar books and articles

Heirs of Box Types in Polynomially Bounded Structures.Marcus Tressl - 2009 - Journal of Symbolic Logic 74 (4):1225 - 1263.
Polynomially Bounded Recursive Realizability.Saeed Salehi - 2005 - Notre Dame Journal of Formal Logic 46 (4):407-417.
T-Convexity and Tame Extensions.Dries Lou Van Den & H. Lewenberg Adam - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Pseudo Completions and Completions in Stages of o-Minimal Structures.Marcus Tressl - 2006 - Archive for Mathematical Logic 45 (8):983-1009.
Definability of Types, and Pairs of o-Minimal Structures.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1400-1409.
On Metric Types That Are Definable in an O-Minimal Structure.Guillaume Valette - 2008 - Journal of Symbolic Logic 73 (2):439 - 447.
On Dedekind Complete o-Minimal Structures.Anand Pillay & Charles Steinhorn - 1987 - Journal of Symbolic Logic 52 (1):156-164.
Notes on Polynomially Bounded Arithmetic.Domenico Zambella - 1996 - Journal of Symbolic Logic 61 (3):942-966.

Analytics

Added to PP index
2014-01-16

Total views
9 ( #848,391 of 2,324,957 )

Recent downloads (6 months)
6 ( #135,836 of 2,324,957 )

How can I increase my downloads?

Downloads

My notes